# SDR UPS00231405

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE ACCESSING MCD FOR NDT, FOUND CORROSION UNDER SEAL DEPRESSOR BS 620 LT ABOVE SPLICE WL 268 ON FRAME.  REPAIRED CORRODED FRAME IAW ER-6435A.
